# SDR R61A2020120800855

- Difficulty date: November 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 12,789 hours, 8,421 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS IN FLIGHT WITH LIGHT ON UNTIL LANDING.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R NR 2 EMERGENCY PARKING BRAKE PRESSURE SWITCH.
